The prime number theorem for Beurling's generalized numbers. New cases

Volume 153 / 2012

Jan-Christoph Schlage-Puchta, Jasson Vindas Acta Arithmetica 153 (2012), 299-324 MSC: Primary 11N05, 11N80, 11M45; Secondary 40E05, 41A60, 46F10. DOI: 10.4064/aa153-3-5

Authors

  • Jan-Christoph Schlage-PuchtaDepartment of Mathematics
    Ghent University
    Krijgslaan 281 Gebouw S22
    B 9000 Gent, Belgium
    e-mail
  • Jasson VindasDepartment of Mathematics
    Ghent University
    Krijgslaan 281 Gebouw S22
    B 9000 Gent, Belgium
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image